# SDR HNAA2009112400339

- Difficulty date: November 11, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 53,723 hours, 59,685 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON FIRE DETECTION PANEL NR 1 FWD AND NR 2 AFT AMBER LIGHTS WILL NOT ILLUMINATED WHEN FUEL OFF HANDLE IS PULLED.  INSPECTED AND CONFIRMED FIRE BOTTLE PRESSURES ARE GOOD.  CLEANED CONTACTS BEHIND FIRE DETECTION PANEL.  PULLED AND RESET C/B K-8,L-8 ON THE LT PANEL AND ON THE RT PANEL G-7, H-7, F-2, G-2, H-2, J-2, K-2 L-2 OPS CHECK GOOD, LIGHTS OPERATES NORMALLY.
